Browse "MA-Journal Papers(저널논문)" byAuthorLee, JH

Showing results 1 to 6 of 6

1
Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Jin, Gyo Taekresearcher; Lee, JH, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553, 2002-06

2
Common stabilizations of Heegaard splittings of link exteriors

Lee, JH; Jin, Gyo Taekresearcher, TOPOLOGY AND ITS APPLICATIONS, v.150, no.1-3, pp.101 - 110, 2005-05

3
Division problem of moment functionals

Lee, JH; Kwon, Kil Hyunresearcher, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.32, no.2, pp.739 - 758, 2002

4
Generalized coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.253, no.2, pp.482 - 514, 2001-01

5
Generalized Delta-coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.6, pp.977 - 994, 2004-11

6
Orthogonality of linear combinations of two orthogonal polynomial sequences

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.109 - 122, 2001-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0